Hi Dinah and welcome to the forums. I'm sorry it's pain that's brought you here, but you'll find lots of great information from people who truly understand what you're going through.
I am on several medications and often have auditory hallucinations - mostly I hear music playing. For me, it's mostly annoying because I'm hyper-sensitive to repetitious noise. I would confess within 20 seconds of the Chinese Water Torture (slow, constant drip)!!
Do your hallucinations happen ONLY when you take the Dilaudid and Baclofen around the clock, or at other times as well? Does the sound cause you pain in any way, or is it just annoying because it's loud? It might be worth asking your doctor to change up the Baclofen to something else...leave the Dilaudid alone. Maybe you try that for a week (ask for samples the drug companies may have left behind) and see what happens, until you find a combo that offers you relief without added sound effects.
I hope you can find a solution quickly. Praying for things to change for the better!
DX: Fibromyalgia, Severe Myofascial Pain, Chronic Pelvic Pain, Surgical Adhesions, IBS, IC-PBS, Carpal Tunnel (both wrists), FAI, Diabetes (just diagnosed), Reynauds, Opthalmic Migraines, Drug Related Hot Flashes, Hard Start for IV's, Unable to vomit due to surgery.
Meds: Oxycontin, Tramacet, Cymbalta, Cesamet, Flexeril, Clonidine + Vitamin D + Multi daily